# SDR 04FDEA00067

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7117501
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT FRAME STA 1761 BETWEEN STR 12-13 DENTED.  CABIN LT FRAME, STA 1761 BETWEEN STR 12-13 LT, CARRIED-OUT REPAIR AS PER   SRM 53-30-00 FIG. 1 VOL. I AND COMPLIED WITH FEDEX EA 1-5330-74177 - FUSELAGE- FRAME REPAIR - DTR TRACKING - STATION 1761
